# SDR RAIA2019110890004

- Difficulty date: October 29, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 14526324001
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 41,253 hours, 26,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUPPORT ROD CLIP HOLDER SUPPORT BRACKET IS CRACKED ON UNDERNEITH-          REMOVED & REPLACED SUPPORT.
